MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS SEGMENTAL STEM; PROSTHESIS, KNEE

ONKOS SURGICAL ELEOS SEGMENTAL STEM; PROSTHESIS, KNEE
Model Number 25004013E
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is for one of six devices involved in this event, please refer to report 3013450937-2020-00067, 3013450937-2020-00068, 3013450937-2020-00069, 3013450937-2020-00070, and 3013450937-2020-00071.The device history record and sterilization batch release record were reviewed and indicated that the component involved met specification.The patient had a confirmed infection, during their previous surgery.The component was unable to be obtained for further analysis.Should additional information be obtained the report will be supplemented.
 
Event or Problem Description
The patient underwent the second part of their revision surgery were a full revision was performed due to the patient's previous infection.Upon intraoperative inspection it was identified that the femoral stem had loosened from the bone.

Brand Name
ELEOS SEGMENTAL STEM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany, nj
MDR Report Key10040323
Report Number3013450937-2020-00066
Device Sequence Number2812728
Product Code KRO
UDI-Device IdentifierB27825004013E0
UDI-PublicB27825004013E0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/11/2025
Device Model Number25004013E
Device Catalogue Number25004013E
Device Lot Number1699501
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2020
Initial Report FDA Received Date05/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR